Hepatitis C Community
Hives from Accutane????
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Hives from Accutane????

I took Accutane for 4 months and had to get off that medicine quickly because I started to develop HIVES!!!!!  It has been almost TWO YEARS and the only medicine that calms my hives is ZYRTEC. (which I take everyday) Will this allergy eventually go away??? I have never had this before until Accutane.  Please let me know!!!

Thanking you in advance!!!
Related Discussions
2 Comments Post a Comment
Blank
Avatar n tn
I 'm suffering from your same sitaution i took accutane for 4 months at the middle of the third month i started to have itchy and scrathcy skin then i noteced that i had dermographia i stopped  on 11-5-2009 and still suffering from the hives every where once i'm touched or have a friction with any thing and its really bad i'm afraid i will continue
for many years such as u:(
Blank
Avatar n tn
I starting taking accutane in Jan. 09 and stopped 6 weeks later because I developed hives. It seemed out of now where the hives started on my chest. And since forget about it! Today is 12/7/2009 and I still have hives every day! I originally told my dermatoligist 10 months ago. While I was there at the dr office I had a large hive on my foot, she did a biopsy and the dx was hive. She swears that the hives have nothing to do with the accutane and obviously it is well out of my system. I have since been to my primary care dr and then to an allerigist. To my amazement no dr can tell me what is causing these frustrating hives. I am now taking 1 benadryl and 1 pepcid at night and 1 claritin in the morning. I know that accutane caused this as I never had any problems with hives before. My allergist tells me I am getting hives not "because of somthing" rather "just because". I believe accutance has caused my skin to become ultra sensitive and pray I don't have to deal with hives fro the rest of my life!
Blank
Post a Comment
To
Recent Activity
Avatar universal
Blank
PaintingLife joined this community
Welcome them!
15 hrs ago
707563 tn?1455827280
Blank
317787 tn?1463415842
Blank
Dee1956 commented on Belle313's status
May 24
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
Avatar m tn
Blank
can-do-man
IN
683231 tn?1438659664
Blank
flyinlynn
Auburn, WA
446474 tn?1446351282
Blank
HectorSF
San Francisco, CA
163305 tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
1815939 tn?1377995399
Blank
pooh55811
317787 tn?1463415842
Blank
Dee1956
DC
Hepatitis C Community Resources
Top Hepatitis Answerers
Avatar m tn
Blank
can-do-man
IN
683231 tn?1438659664
Blank
flyinlynn
Auburn, WA
446474 tn?1446351282
Blank
HectorSF
San Francisco, CA
163305 tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
1815939 tn?1377995399
Blank
pooh55811
317787 tn?1463415842
Blank
Dee1956
DC